# SDR DALA2022030401422

- Difficulty date: December 13, 2021
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 8,332 hours, 3,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIK DAMAGE FR 38 STR 4. REPAIRED PER A319,320,321 SRM 53-31-11-300-005 SHEET2 NEEDS PERMANENT REPAIR WITHIN 3000 FC OR 6000 FH (715856). REMOVED BLIND FASTENER,HFEC INSP. HOLE NO DEFECT NOTED IAW A320 NTM 51-10-01. INSTALLED PERMANENT REPLACEMENT FASTENER IAW A321 SRM 53-31-11-300-007. (LP# 2050360)
